# SDR CALA2024031100688

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 71,094 hours, 30,681 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: C19DS0014
- Condition: Overserviced
- Location: Yellow Hyd, W/W
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: B

## Discrepancy

CREW REPORTS YELLOW RESERVOIR OVERHEAT IN FLIGHT. YELLOW RESERVOIR APPEARS OVER SERVICED. ITEM LOCKED TO CONFIRM FIX. SERVICED AND COMPLIED WITH TSM REF TSM 29-13-00-810-802-A. - TOMC KROWN PERFORM INITIAL EVALUATION HYD OVERHEAT MSG. FOUND YELLOW SYSTEM WAY OVER SERVICED. ALL THREE INDICATIONS REFLECT SAME. PICTURES ATTACHED. SERVICE YELLOW HYD SYST QTY. IAW AMM 12-12-00. PERFORM YELLOW SYST HYD PUMP CHECK. IAW AMM 29-24-00-710-001 & TASK 29-24-00-810-802 - A0. OPS CHKS NORMAL. PERFORM #2 ENG RUN. IAW AMM 71-00-00. ENG DRIVEN HYD PUMP CHKS GOOD WITH NORMAL FLT DECK INDICATIONS. AC OK TO CONTINUE.
